# SDR R61A201909160967

- Difficulty date: September 16, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 31,077 hours, 24,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 35002210
- Part serial: 012124
- Condition: Inoperative
- Location: Cockpit
- Part time: 6,721 hours, 5,020 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LIGHT INOP. R&R EMERGENCY BATTERY POWER SUPPLY, #1 RT FWD IAW AMM 33-50-01, OPS CHECK GOOD.
